# SDR SWIA202161911

- Difficulty date: August 11, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLAT TRACK 3-2  I/B FWD SIDE ROLLER TURNS ROUGHLY, O/B FWD SIDE ROLLER TURNS ROUGHLY AND O/B AFT SIDE ROLLER HAS A FLAT SPOT.     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED ROLLERS WITH NEW ROLLERS AND SHIMS ON RH WING SLAT TRACK 3-2  I/B FWD, O/B FWD AND O/B AFT. REF: CRJ900 AMM 27-81-44-000-803-A01 AND 27-81-44-400-803-A01. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. OPERATIONAL TEST GOOD AT THIS TIME.
